# SDR HALA2022080200246

- Difficulty date: August 1, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N390HA
- Make and model: Airbus A330-243
- Aircraft serial: 1389
- Aircraft time: 37,103 hours, 5,883 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 390 FWD GALLEY FLOOR LIGHTING STRIP DETATCHED. CORRECTIVE ACTION: RESECURED FWD GALLEY FLOOR LIGHT UP STRIP. (9333288)
